# SDR UIEA2020012100104

- Difficulty date: January 16, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,897 hours, 17,709 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: AABA006887
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R  ENG  GEN  FIELD  LIGHT  AT  P6  BPCU  SHOWS  OVER  VOLT  TRIP.  REPLACED R GCU IAW AMM 24-22-02. OPS CHECK NORMAL.
